# SDR SWAA2024071698886

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 827 BTW STR 8R TO STR 9R AT PASSENGER CABIN 2024-357508<[01] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 827 BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW B737-700 EA 1-A53-12114. SEE INDIVIDUAL SIGN OFF BELOW;[02] RII COMPLETED JOB
